# SDR SWAA2019031930808

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 63,229 hours, 37,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 656739615
- Condition: Out Of Alignment
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE HOOK AND LOOP NOT ALIGNED.  SECURED HOOK AND LOOP PER SIP.
